# SDR TWAA9917505

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE LEFT AFT FUSELAGE SKIN AT STA 1221, OTBD AT FWD CORNER OF VERT LOUVERS THE FWD OTBD ATTACH CLIP ANGLE WAS CRACKED THROUGH ON THE FWD SIDE.  REPLACED CLIP AT STA 1221 PER SRM 53-05, FIG 66.  FABRICATED LOWER CLIP OUT OF 2024-O, 0.080, HEAT TREATED TO 2024T4 PER SPM 6-70-01, PAGE 2 AND 3.  REPLACED CLIP PER SRM 53-05, FIG 66.
